Skip to content

Massless scalar field in Robertson-Walker space-time

Research output: Contribution to journalArticle

Recently, exact spatially-homogeneous solutions have been found for a conformally invariant massless scalar field S(t) coupled to a Robertson-Walker geometry. We investigate extending these solutions to inhomogeneous scalar fields S(t, xl). For an isotropic scalar field S(t, r) we find a solution satisfying three of the five field equations. If we use REDUCE, we show that the remaining equations force S=S(t).

Original languageEnglish
Pages (from-to)329-333
Number of pages5
JournalAstrophysics and Space Science
Issue number2
Publication statusPublished - 1 May 1990

Related information

Relations Get citation (various referencing formats)

ID: 11643124